# SDR IPXA09554832

- Difficulty date: February 24, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING DISAGREE MSG, GEAR WOULD NOT RETRACT.  OK TO CONTINUE IAW MEL 32-30-1.  LANDING GEAR RETRACT SYSTEM INOP DMP 32-30-1 C/W.
